# SDR AALA202108177425

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 25,075 hours, 10,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT EXTERNAL FUSELAGE AFT EMERGENCY LIGHT INOPERATIVE. RE-LAMPED LEFT EXTERNAL FUSELAGE AFT EMERGENCY LIGHT PER AMM 33-51-04.
